MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG 1PST RD/DOME PAT 35MM; KNEE PATELLAR COMPONENT

DEPUY ORTHOPAEDICS INC US PFCSIG 1PST RD/DOME PAT 35MM; KNEE PATELLAR COMPONENT
Catalog Number 986037
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteolysis (2377); Ambulation or Postural Difficulties (2544)
Date of Event 10/22/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
In 2003 the patient received bilateral depuy sigma total knee replacements.(b)(6) 2014 the patient was advised by his surgeon that the pfc sigma total knee replacement system was ¿cementing.¿ on (b)(6) 2014 the patient had a revision surgery.At this time, it is unclear what the reason for revision or patient harm is.It is also unclear if both total knees have been revised.If additional information becomes available, this will be re-addressed.Update dec 12, 2017 and dec 18, 2017 medical records reviewed.Revision notes on (b)(6) 2014 for the right knee indicated the presence of severe, grade iii retrofemoral osteolysis involving the distal femur beneath the femoral component.Additionally, it was identified that the tibia component was loose at the implant to cement interface.It was noted that the patella component was well-fixed and not revised.Tibia, insert, and patella components added and reported.Complaint updated on: jan 10, 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG 1PST RD/DOME PAT 35MM
Common Device Name
KNEE PATELLAR COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
munster
warsaw IN 46582 0988
MDR Report Key7179850
Report Number1818910-2018-10036
Device Sequence Number16453347
Product Code NJL
UDI-Device Identifier10603295253112
UDI-Public10603295253112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number986037
Device Lot Number1135950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;